It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-25-2006, 07:38 AM   #1
Newbie
(male)
 
Join Date: Sep 2006
Posts: 3
dragonzeyez HB User
gabapentin/neurontin erection problem

Hello, I have been using gabapentin/neurontin for a month now, and I am beginning to believe I may be experiencing sexual side effects from it, it is now a lot harder for me to get an erection then it was before, and I am wondering if anyone else has used this medication and had the same problem?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
neorontin-gabapentin dam50 Neuropathy 3 11-22-2007 12:35 PM
Gabapentin for sciatic pain? camperboy Back Problems 22 09-03-2007 01:49 PM
Anyone tried neurontin (gabapentin) for anxiety? Fibrana Anxiety 10 06-27-2007 02:24 PM
problem coming off gabapentin mlh11350 Back Problems 5 04-20-2007 08:40 PM
Gabapentin wooster1 Multiple Sclerosis 3 12-19-2006 08:52 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:34 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!